Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 43, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 23, 2008, 2:55 PM CDT for Fisher County, Jones County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2008, 2:55 PM CDT (19:55 UTC)
- Expired
- Apr 23, 2008, 3:45 PM CDT
- In force
- 50 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Fisher County, TX, Jones County, TX
The radar
The Dyess AFB radar (KDYX), 105 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 3:02 PM CDT | HAIL 1.75 | Rotan, TX | |
| Apr 23, 3:54 PM CDT | HAIL 0.88 | Roby, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 10:07 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2797 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 231955
TORSJT
TXC151-253-232045-
/O.NEW.KSJT.TO.W.0043.080423T1955Z-080423T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
255 PM CDT WED APR 23 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN JONES COUNTY IN WEST CENTRAL TEXAS...
NORTHERN FISHER COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 345 PM CDT
* AT 252 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 3 MILES
SOUTH OF ROTAN...OR ABOUT 20 MILES WEST OF HAMLIN...MOVING EAST AT
30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
ROBY BY 300 PM CDT...
MCCAULLEY BY 320 PM CDT...
HITSON BY 325 PM CDT...
HAMLIN BY 330 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY AFTERNOON FOR WEST
CENTRAL TEXAS.
LAT...LON 3271 10052 3292 10060 3297 10018 3296 10017
3297 10012 3274 10008
TIME...MOT...LOC 1955Z 256DEG 26KT 3282 10044
$$3 follow-up statements
000
WWUS54 KSJT 232002
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
300 PM CDT WED APR 23 2008
TXC151-253-232045-
/O.CON.KSJT.TO.W.0043.000000T0000Z-080423T2045Z/
JONES TX-FISHER TX-
300 PM CDT WED APR 23 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTHERN
FISHER AND NORTHWESTERN JONES COUNTIES...
AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS
LOCATED NEAR ROTAN...OR 19 MILES WEST OF HAMLIN...MOVING EAST AT 30
MPH. A TORNADO WAS REPORTED 5 MILES SOUTH OF ROTAN. HAIL LARGER THAN
GOLF BALL CAN ALSO BE EXPECTED.
THE TORNADO WILL BE NEAR...
HITSON AND MCCAULLEY BY 325 PM CDT...
HAMLIN BY 335 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR WEST CENTRAL TEXAS.
LAT...LON 3273 10049 3292 10059 3297 10018 3296 10017
3297 10012 3292 10012 3274 10008
TIME...MOT...LOC 2000Z 256DEG 26KT 3281 10042
$$000
WWUS54 KSJT 232012
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
310 PM CDT WED APR 23 2008
TXC151-253-232045-
/O.CON.KSJT.TO.W.0043.000000T0000Z-080423T2045Z/
JONES TX-FISHER TX-
310 PM CDT WED APR 23 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHEASTERN FISHER AND NORTHWESTERN JONES COUNTIES...
AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST NORTH OF
ROBY...OR 16 MILES WEST OF HAMLIN...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
MCCAULLEY AND HITSON BY 325 PM CDT...
HAMLIN BY 335 PM CDT...
HAIL UP TO THE SIZE OF GOLF BALLS IS ALSO LIKELY WITH THIS STORM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR WEST CENTRAL TEXAS.
LAT...LON 3274 10040 3294 10048 3297 10012 3292 10012
3283 10010 3282 10011 3281 10010 3274 10008
TIME...MOT...LOC 2010Z 263DEG 26KT 3281 10034
$$000
WWUS54 KSJT 232024
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
323 PM CDT WED APR 23 2008
TXC151-253-232045-
/O.CON.KSJT.TO.W.0043.000000T0000Z-080423T2045Z/
JONES TX-FISHER TX-
323 PM CDT WED APR 23 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHEASTERN FISHER AND NORTHWESTERN JONES COUNTIES...
AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MCCAULLEY...OR 11
MILES SOUTHWEST OF HAMLIN...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
MCCAULLEY AND HITSON BY 330 PM CDT...
HAMLIN BY 340 PM CDT...
HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE ALSO
POSSIBLE WITH THIS STORM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR WEST CENTRAL TEXAS.
LAT...LON 3274 10037 3294 10043 3295 10036 3296 10035
3297 10012 3283 10010 3282 10012 3281 10010
3274 10008
TIME...MOT...LOC 2023Z 269DEG 22KT 3280 10026
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 23, 12:14 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 23, 12:14 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1214 PM CDT WED APR 23 2008 .AVIATION... SHOWERS AND STORMS CONTINUE ACROSS THE NORTHERN PERMIAN BASIN NORTH INTO THE SOUTH PLAINS. MOST OF THIS ACTIVITY PUSHING EAST OR NORTHEAST....AND WOULD MISS THE KABI TERMINAL SITE. HAVE OPTED NOT TO INCLUDE A TSTM GROUP FOR NOW...BU HAVE MENTIONED CB AS THE PREVAILING FOR MUCH OF THE AFTERNOON...AS THE STORMS INCH BY JUST TO THE NORTH. OTHERWISE...WAITING ON THE DEVELOPMENT OF ADDITIONAL STORMS LATER THIS AFTERNOON AND EVENING THAT MAY BE MORE WIDESPREAD FARTHER SOUTH. TIMING IS STILL A QUESTION...BUT THE TIME FRAME OF 00Z TO 06Z CERTAINLY THE MOST LIKELY. OTHERWISE...MOST SITES HAVE SEEN CEILINGS CLIMB INTO VFR RANGE OVER THE LAST SEVERAL HOURS...WITH CEILINGS IN THE 3K TO 5K FOOT RANGE PREVAILING FOR MOST OF THE AFTERNOON AND EVENING...AT LEAST UNTIL ANY STORMS APPROACH. && .PREV DISCUSSION... /ISSUED 1012 AM CDT WED APR 23 2008/ UPDATE... ONE MORE QUICK UPDATE...FOR NEW TORNADO WATCH UNTIL 21Z. FOR AREAS IN CWA ALONG AND W OF A HASKELL...ABILENE...EDEN LINE. ZONES/GRIDS OUT SHORTLY. 11 PREV DISCUSSION... /ISSUED 952 AM CDT WED APR 23 2008/ UPDATE... WILL SEND AN UPDATE TO GRIDS/ZONES FOR SEVERE THUNDERSTORM WATCH JUST ISSUED FOR HASKELL/THROCKMORTON AREAS (& NWD) TILL 21Z. LOWERED SOME TEMPS A TAD DUE TO ONGOING CLOUD COVER. HOWEVER...DID NOT GO DOWN MUCH DUE TO POSSIBLE BREAKS LATER. 11 PREV DISCUSSION... /ISSUED 631 AM CDT WED APR 23 2008/ AVIATION... MID/HIGH LEVEL CLOUDS CONTINUE TO EXPAND EAST AHEAD OF AN UPPER LEVEL DISTURBANCE. STRATUS IS SLOWLY MOVING NORTH INTO THE NORTHWEST HILL COUNTRY AND SHOULD CONTINUE TO SLOWLY MOVE INTO THE HEARTLAND AND NORTHERN EDWARDS PLATEAU OVER THE NEXT FEW HOURS. A WEAK BOUNDARY LOCATED ALONG THE INTERSTATE 20 CORRIDOR MAY BE A FOCUS FOR TSRA THIS AFTERNOON SO HAVE INCLUDED TSRA AT KABI...ADDITIONAL ACTIVITY WILL DEVELOP THIS AFTERNOON AND EVENING AS THE UPPER LEVEL DISTURBANCE MOVES INTO WEST TEXAS AND EVENTUALLY INTO THE PANHANDLE. EXPECT TSRA TO DEVELOP ALONG A DRY LINE ACROSS IN WEST TEXAS THIS AFTERNOON...SOME OF THESE STORMS WILL MOVE EAST INTO WEST CENTRAL TEXAS...SO HAVE INCLUDED PROB30 GROUP FOR FOR ALL TERMINALS FOR LATE THIS EVENING...EXPECT BY 06Z MOST OF THE STORMS ACTIVITY WILL HAVE MOVED INTO EAST OF WEST CENTRAL TEXAS. ANY STORMS THAT DO DEVELOP HAVE THE POTENTIAL OF BECOMING SEVERE...WITH VERY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT...HOWEVER NORTH ALONG THE WEAK BOUNDARY ISOLATED TORNADOES WILL BE POSSIBLE. PREV DISCUSSION... /ISSUED 327 AM CDT WED APR 23 2008/ SHORT TERM... WATER VAPOR LOOP INDICATED INITIAL SHORTWAVE MOVING INTO FAR WEST TEXAS THIS MORNING WITH MID LEVEL DESTABILIZATION INDICATED. SHORTWAVE SHOULD BE MOVING INTO WEST CENTRAL TEXAS BY LATE MORNING. SECOND..STRONGER SHORTWAVE WAS MOVING INTO THE BAJA CALIFORNIA...AND WILL BE MOVING INTO THE REGION MID/LATE AFTERNOON. GFS SB CAPES 2000-2500 J/KG 00Z THIS EVENING...SO SEVERE THUNDERSTORMS LIKELY. (NAM HAS A STRIP OF 2500-3000 J/KG ALONG WESTERN COUNTIES AT 21Z) 0-1KM BULK SHEARS UP TO 30 KTS WITH 0-6KM 40 TO 60 KTS...SO SUPERCELLS LIKELY. KEPT THE MENTION OF SEVERE FOR AFTERNOON AND NIGHT ACROSS THE CWA. WEAK FRONTAL BOUNDARY MOVED SOUTH ALONG I-20 FROM MIDLAND...TO ABILENE...THEN NE TO THROCKMORTON TUESDAY EVENING BEFORE DISSIPATING. MAY POSSIBLY SEE AN ISOLATED TORNADO...ESPECIALLY ALONG/NORTH OF THIS BOUNDARY. LONG TERM... GFS AND ECMWF MODELS NOW MOVING UP COLD FRONT PASSAGE TO FRIDAY MORNING/EARLY AFTERNOON. GFS HAS SB CAPES OF 2000-3000 TO J/KG ALONG/SOUTHEAST OF SONORA...BROWNWOOD LINE IN THE AFTERNOON...SO SOME SEVERE THUNDERSTORMS...ESPECIALLY SOUTH OF THIS REGION. ANOTHER STRONGER COLD FRONT INDICATED IN GFS/ECMWF LATE SATURDAY NIGHT AND SUNDAY MORNING. ADDED A SLIGHT CHANCE OF THUNDERSTORMS WITH THIS FRONT. OTHERWISE MAINLY ZONAL FLOW ALOFT NEXT WEEK. MAY SEE SOME ISOLATED DRY LINE ACTIVITY MID WEEK...BUT RAIN CHANCES TOO LOW TO PUT IN ZONES. FIRE WEATHER... DRY LINE MOVES EAST TO IRAAN...STERLING CITY...SWEETWATER...ROBY LINE LATE THURSDAY AFTERNOON...AS A SURFACE TROUGH DEVELOPS OVER WEST TEXAS. WILL SEE SLIGHTLY ENHANCED FIRE WEATHER DANGER NEAR DRY LINE MIN RH OF 20 PERCENT AND 20 FOOT S/SW WINDS OF 10 TO 15 MPH. AIR WILL BE DRIER ACROSS THE CONCHO VALLEY AND BIG COUNTRY FRIDAY AFTERNOON BEHIND FRONT...BUT REMAIN BELOW CRITICAL RH AND WIND CRITERIA. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 80 66 88 64 / 50 40 10 10 SAN ANGELO 83 68 91 65 / 30 30 10 10 JUNCTION 83 68 86 67 / 30 30 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Apr 23, 8:31 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 831 AM CDT WED APR 23 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-241345- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 831 AM CDT WED APR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A WEAK COLD FRONT HAS STALLED JUST NORTH OF INTERSTATE 20 ACROSS THE BIG COUNTRY...THIS COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY TO WEST CENTRAL TEXAS. ONE ROUND OF STORMS IS ONGOING THIS MORNING...WITH THE POTENTIAL FOR MAINLY LARGE HAIL. AFTER A BREAK...A SECOND ROUND OF STORMS IS POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING ALONG AN APPROACHING DRYLINE...WITH THE POTENTIAL FOR VERY LARGE HAIL AND PERHAPS ISOLATED TORNADOES. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE BIG COUNTRY THROUGH THIS EVENING...WITH A SLIGHT RISK ACROSS THE REMAINDER OF WEST CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER COLD FRONT WILL MOVE SOUTH ACROSS WEST CENTRAL TEXAS ON FRIDAY ..BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE ALONG AND EAST OF A BROWNWOOD TO JUNCTION LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MOST LIKELY WILL BE NEEDED TODAY AND EVENING.
In the hours before
Special weather statement, Apr 23, 1:27 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 127 PM CDT WED APR 23 2008 TXZ049-231900- FISHER TX- 127 PM CDT WED APR 23 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT FOR FISHER COUNTY... AT 121 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 22 MILES WEST OF ROTAN...OR ABOUT 13 MILES NORTH OF SNYDER...MOVING NORTHEAST AT 32 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN FISHER COUNTY...ALONG AND NORTH OF STATE HIGHWAY 92 AND RANCH ROAD 611. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY AFTERNOON FOR WEST CENTRAL TEXAS.
Local storm report, Apr 23, 2:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
244 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL HOBBS 32.78N 100.59W
04/23/2008 E1.75 INCH FISHER TX LAW ENFORCEMENT
&&
07The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 2:19 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 26 min |
| Apr 23, 2:42 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 48 min |
| Apr 23, 3:19 PM CDT | Tornado Warning | SJT | Fisher | 41 min |
| Apr 23, 3:40 PM CDT | Tornado Warning | SJT | Fisher, Haskell, Jones | 50 min |
| Apr 23, 3:47 PM CDT | Tornado Warning | SJT | Fisher, Jones | 43 min |
| Apr 23, 4:16 PM CDT | Tornado Warning | SJT | Jones | 44 min |
| Apr 23, 4:21 PM CDT | Tornado Warning | SJT | Haskell, Jones | 39 min |
| Apr 23, 4:47 PM CDT | Tornado Warning | SJT | Callahan, Jones, Shackelford, Taylor | 43 min |
| Apr 23, 4:50 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion | 25 min |
| Apr 23, 4:52 PM CDT | Tornado Warning | SJT | Jones, Shackelford, Throckmorton | 38 min |
| Apr 23, 5:12 PM CDT | Tornado Warning | SJT | Callahan, Shackelford, Throckmorton | 33 min |
| Apr 23, 5:19 PM CDT | Flash Flood Warning | SJT | Jones, Shackelford | 116 min |
| Apr 23, 5:30 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 30 min |
| Apr 23, 5:35 PM CDT | Tornado Warning | SJT | Callahan, Shackelford | 25 min |
| Apr 23, 5:54 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 36 min |
| Apr 23, 6:16 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 29 min |
| Apr 23, 6:38 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 37 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.